Topamax

5 posts | Original | Recent
 
Image_thumb
12 Posts
Jan 24, 2014 6:10pm
via Android

Has anyone taken this before? Ive been doing a lot of research on it and would like more insight. My doctor is suggesting it to me.

24 Jan
I have. It was prescribed because i am obsessive compulsive. It usually goes hand in hand with another med. I was on then both. I cant remenber the name though. They worked amazing!
Image_thumb
12 Posts
Jan 24, 2014 7:11pm
via Android

I do have a few mental health issues, but ive learned to cobtrol everything with no medication since everything is slight. Major anxiety though. My doctor is suggesting it for an off label use for the weight loss no longer hungry side effect. Google research so far has made it sound like ill drop dead. Thanks for responding! :)

Image_thumb
5 Posts
Jan 24, 2014 8:35pm
via iOS
I took this medication for years, it's not just a matter of not feeling hungry but your body literally sends mixed signals. For me I wouldn't be "hungry" and able to eat regular sized portions because my body response wasn't happening until I was starving. 

I had to find a healthy medium, to basically eat when I wasn't hungry so I wouldn't eat like an animal when I was starving. Because eating large portions when I was starving was against my goal. 

I hope that makes sense, and that it helps. 
24 Jan
Thank you and yes that made sense to me. Did you get any of the other side effects? Im reading that they call it dopamax because of memory loss, losing thoughts in mid sentence, things like that.
24 Jan
I took around 100mg, (which from other conversations is supposedly a lot) but I took it at night, I mostly noticed it inducing a grogginess that caused me feel like I was a zombie. Foggy headed, zoning out, struggling to make conversation, etc. When I'd wake up I'd be tired still for at least 2 hours after a full nights rest. I have noticed my stuttering has gone down as I've started coming off my meds. And I can sweat again (loosing the ability to sweat is rare).
Image_thumb
12 Posts
Jan 24, 2014 8:48pm
via Android

I read that those things usually happen. It seems to be a drug that most ppl then not get the effects. I guess it just depends on what ones you get and if they are worth handling. Thank you so much for the info! Btw did you happen to lose weight on it.? I know it all depends on the person, im just trying to figure if trying it is worth it. Thanks again.

Image_thumb
5 Posts
Jan 24, 2014 9:07pm
via iOS
I started taking it as a teenager, so the poor eating and the meds mixed made me loose weight rapidly. To the point my doctor almost took me off, but I will tell you that once I gained weight (because that's also a side effect) on this meds, it's a real pain to get off. More then normal, since the weight is chemically induced your fighting more then your body.

All in all I didn't experience that many side effects, others I've talked to couldn't go any higher then 10mg and had crazy side effects, so if you do take it i hope it works.  
Reply


Workout_trainer_icon Workout_trainer_logo_184x72

Follow along workouts & programs on your phone or tablet.

Wt_iphone_featured_68x134 Wt_ipad_do_workout_171x134

Download_app_store_ios Download_google_play_android_172x51